RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2001, Volume 46, Issue 3, Pages 571–572 (Mi tvp3904)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Asymptotically $d$-Optimal Test of a Change-Point Detection

G. Yu. Sofronov

Mari State University

Abstract: The paper considers the problem of a change-point detection for a sequence of random variables. We construct a $d$-optimal test guaranteeing the $d$-risk. The asymptotics of this test is obtained.

Keywords: change-point detection, $d$-a posteriori approach, $d$-warranty, $d$-optimality, weak convergence, functionals of the Wiener process.

DOI: https://doi.org/10.4213/tvp3904

Full text: PDF file (231 kB)

English version:
Theory of Probability and its Applications, 2002, 46:3, 547–548

Bibliographic databases:

Received: 20.02.2001

Citation: G. Yu. Sofronov, “Asymptotically $d$-Optimal Test of a Change-Point Detection”, Teor. Veroyatnost. i Primenen., 46:3 (2001), 571–572; Theory Probab. Appl., 46:3 (2002), 547–548

Citation in format AMSBIB
\Bibitem{Sof01}
\by G.~Yu.~Sofronov
\paper Asymptotically $d$-Optimal Test of a Change-Point Detection
\jour Teor. Veroyatnost. i Primenen.
\yr 2001
\vol 46
\issue 3
\pages 571--572
\mathnet{http://mi.mathnet.ru/tvp3904}
\crossref{https://doi.org/10.4213/tvp3904}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1978670}
\zmath{https://zbmath.org/?q=an:1171.62311}
\transl
\jour Theory Probab. Appl.
\yr 2002
\vol 46
\issue 3
\pages 547--548
\crossref{https://doi.org/10.1137/S0040585X97979160}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000179228700015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3904
  • https://doi.org/10.4213/tvp3904
  • http://mi.mathnet.ru/eng/tvp/v46/i3/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Yu. Sofronov, “Asymptotically $d$-optimal test of a posteriori change-point detection”, Theory Probab. Appl., 49:2 (2005), 367–371  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:128
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020